# SDR F3LA202510220317

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N330FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08219
- Aircraft time: 23,649 hours, 10,938 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11526823
- Part serial: 115268208227
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001433153-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING BITE TEST, CONTROL PANEL (111MX) INDICATOR LIGHT DOESN'T FLASH (110MX) ELT FAILED. REPLACEMENT IS REQUIRED IAW 25-65-35-04 CONF00  REV 54.  REPLACEMENT OF (110MX) ELT PERFORMED I.A.W AMM 25-65-35-04 CONF 00REV 54.
